Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 6, NWS Austin/San Antonio, TX

May 16, 2024Fayette County, Lee County, Texas

NWS Austin/San Antonio, TX issued this tornado warning at May 16, 2024, 4:38 PM CDT for Fayette County, Lee County, Texas. It was in force for 25 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2024, 4:38 PM CDT (21:38 UTC)
Expired
May 16, 2024, 5:03 PM CDT
In force
25 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Fayette County, TX, Lee County, TX

The radar

The Ft Hood radar (KGRK), 92 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 4:45 PM CDTTSTM WND DMG9 S Giddings, TXDelayed social media report of downed trees, several large tree limbs, and minor cosmetic damage within the town of Warda.
May 16, 4:57 PM CDTTSTM WND DMG4 Ene Round Top, TXDamage to a barn as well as a flipped RV near Winedale off FM 2714.
May 16, 5:00 PM CDTTSTM WND DMG4 W Carmine, TXReport from mPING Trees uprooted or snapped; Roof blown off.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 10:51 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.6 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2024-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2863 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2024-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2863 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

431 
WFUS54 KEWX 162138
TOREWX
TXC149-287-162215-
/O.NEW.KEWX.TO.W.0006.240516T2138Z-240516T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Austin/San Antonio TX
438 PM CDT Thu May 16 2024

The National Weather Service in Austin San Antonio has issued a

* Tornado Warning for...
  Southeastern Lee County in south central Texas...
  Northeastern Fayette County in south central Texas...

* Until 515 PM CDT.

* At 438 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Giddings, moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Giddings, Round Top, Carmine, Serbin, Northrup, Warrenton,
  Ledbetter, Waldeck, Warda, Walhalla, Willow Springs, Hills,
  Winedale, and Nechanitz.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 2993 9660 3005 9702 3022 9707 3024 9673
      3022 9674 3020 9674 3016 9679 3014 9677
      3015 9671 3017 9669 3015 9668 3014 9665
      3008 9663 2996 9657
TIME...MOT...LOC 2138Z 275DEG 31KT 3013 9701 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BRADY
2 follow-up statements
831 
WWUS54 KEWX 162150
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
450 PM CDT Thu May 16 2024

TXC287-162200-
/O.CAN.KEWX.TO.W.0006.000000T0000Z-240516T2215Z/
Lee TX-
450 PM CDT Thu May 16 2024

...THE TORNADO WARNING FOR SOUTHEASTERN LEE COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
south central Texas.

LAT...LON 2993 9660 3004 9698 3011 9685 3016 9680
      3014 9676 3015 9673 3015 9671 3016 9669
      3015 9668 3014 9665 3004 9662 2996 9657
TIME...MOT...LOC 2150Z 296DEG 52KT 3008 9687 

$$

TXC149-162215-
/O.CON.KEWX.TO.W.0006.000000T0000Z-240516T2215Z/
Fayette TX-
450 PM CDT Thu May 16 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHEASTERN FAYETTE COUNTY...

At 450 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southeast of Giddings, moving southeast at 60
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Round Top, Carmine, Warda, Walhalla, Willow Springs, Warrenton,
Winedale, Ledbetter, Nechanitz, and Waldeck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 2993 9660 3004 9698 3011 9685 3016 9680
      3014 9676 3015 9673 3015 9671 3016 9669
      3015 9668 3014 9665 3004 9662 2996 9657
TIME...MOT...LOC 2150Z 296DEG 52KT 3008 9687 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BRADY
436 
WWUS54 KEWX 162203
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
503 PM CDT Thu May 16 2024

TXC149-162212-
/O.CAN.KEWX.TO.W.0006.000000T0000Z-240516T2215Z/
Fayette TX-
503 PM CDT Thu May 16 2024

...THE TORNADO WARNING FOR NORTHEASTERN FAYETTE COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.  However gusty winds and 
heavy rain are still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for 
Fayette county.

LAT...LON 2993 9660 3004 9698 3011 9685 3016 9680
      3014 9676 3015 9673 3015 9671 3016 9669
      3015 9668 3014 9665 3004 9662 2996 9657
TIME...MOT...LOC 2200Z 275DEG 31KT 3007 9675 

$$

BRADY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this tornado warning went out at May 16, 1:31 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, May 16, 1:31 PM CDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
131 PM CDT Thu May 16 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Tonight through Friday night)
Issued at 129 PM CDT Thu May 16 2024

Showers and even a few thunderstorms are beginning to increase in
coverage across the eastern half of the CWA, especially across the
northern Hill Country in advance of a developing MCS. With this MCS,
damaging wind gusts and heavy rainfall will be the primary threats,
though isolated instances of large hail will be possible with any
discrete storms that develop. This activity will continue to increase
in coverage and move east across the Severe Thunderstorm Watch area
into the evening hours. The current watch is in effect through 22Z,
though a local extension in time may be needed if storms look to
linger beyond then. South of the watch area, more isolated convection
is possible through the evening. While this activity could be severe
as well, coverage will likely be limited due to the widespread cloud
cover that has been in place all day.

Confidence in the placement of convection, if any, decreases
substantially overnight, though isolated storms will remain possible
across generally the same areas as this afternoon. Chances for
storms look to increase again around and after sunrise tomorrow
morning as a second subtle upper level disturbance moves out of
northern Mexico, but CAMs keep the majority of this activity south
of our CWA border. Any activity that sneaks north of this border
could be strong to severe, and therefore a level 1/5 risk is in
place across the southern half of our area. As we move into Friday
afternoon, a secondary area to watch will be near Val Verde County
as isolated storms may develop across west Texas/northern Mexico and
push east into the evening. A weak front will have moved south of
this area by tomorrow afternoon, which leads to lower confidence in
convection developing at all, but if it does it will be high based
in nature and carry an isolated hail/wind threat. In the absence of
these storms, conditions will be dry and mostly clear for Friday
evening/night.

&&

.LONG TERM...
(Saturday through Thursday)
Issued at 129 PM CDT Thu May 16 2024

Hot, above average, temperatures prevail over South-Central Texas
through this weekend into next week as mid-level ridging across
Mexico strengthens. Additionally, majority of the period will
include light to moderate south-southeasterly winds off the Gulf
with surface high pressure displaced to the east. This yields to
higher humidity levels, especially across our southern and eastern
most zones. The heat indices, especially into early to middle of
next week, will climb into the 103 to 108 degree range for many
areas. A drier heat is expected out west along the Rio Grande but
afternoon high temperatures will easily climb above 100 degrees
across those areas. Rain chances remain minimal through at least
early next week. An approaching shortwave out of the west could
allow for slight rain/storm chances to re-enter the forecast into
the Hill Country next Wednesday and Thursday afternoon.

&&

.AVIATION...
(18Z TAFS)
Issued at 1217 PM CDT Thu May 16 2024

An MVFR cloud deck is in place across much of south-central Texas to
begin the period, and bases are expected to gradually improve through
the afternoon. On the other hand, chances for showers and
thunderstorms will also be increasing, especially for AUS, as we get
further into the afternoon. Precipitation should push east of the
area this evening, though another lower confidence round is possible
through the early morning hours Friday. For now, we have not included
this in the TAFs. Otherwise, cigs will lower again overnight with
some vis reductions possible as well before gradually improving again
through the day tomorrow. A weak frontal boundary moving into the
area will also result in generally light, and at times, variable
winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              66  87  67  92 /  30  10  10   0
Austin Bergstrom Intl Airport  67  86  66  92 /  30  10  10   0
New Braunfels Muni Airport     68  88  67  94 /  40  10  10   0
Burnet Muni Airport            64  85  64  91 /  20   0  10   0
Del Rio Intl Airport           70  99  71 105 /  10  20  20   0
Georgetown Muni Airport        65  85  66  90 /  30  10  10   0
Hondo Muni Airport             68  94  66  97 /  10  10  20   0
San Marcos Muni Airport        66  87  65  93 /  30  10  10   0
La Grange - Fayette Regional   69  84  68  90 /  50  20  10   0
San Antonio Intl Airport       69  90  68  94 /  20  10  10   0
Stinson Muni Airport           70  91  69  95 /  20  10  10   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...Gale
Long-Term...Brady
Aviation...Gale
Hazardous weather outlook, May 16, 1:31 PM CDT, 3 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
131 PM CDT Thu May 16 2024

TXZ171>173-183>194-202>209-217>225-228-171845-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
131 PM CDT Thu May 16 2024

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

A Severe Thunderstorm Watch is in effect until 5PM for the Hill
Country, Austin Metro, and portions of the Coastal Plains.

Strong to severe thunderstorms and locally heavy rain are possible
this afternoon and evening. Large hail and damaging wind are the
main severe weather hazards, and heavy rain could lead to flash
flooding. A tornado or two cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

An early season round of hot temperatures is expected early next
week with highs from 100 to 108 degrees over portions of the
southern Edwards Plateau and Rio Grande Plains. Heat products may
be needed and those sensitive to heat should prepare for hot
conditions.

Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters please report any severe weather to the National Weather
Service.

In the hours before

Special weather statement, May 16, 3:23 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
323 PM CDT Thu May 16 2024

TXZ217-162115-
Maverick TX-
323 PM CDT Thu May 16 2024

...A strong thunderstorm will impact portions of northwestern
Maverick County through 415 PM CDT...

At 322 PM CDT, Doppler radar was tracking a strong thunderstorm over
Normandy, or near Quemado, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Quemado, Paloma, Radar Base, Normandy, Darling, Siesta Acres, Elm
Creek, and Seco Mines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2876 10053 2880 10053 2882 10055 2883 10058
      2885 10057 2888 10060 2889 10059 2891 10064
      2892 10063 2894 10065 2900 10065 2906 10023
      2870 10026
TIME...MOT...LOC 2022Z 272DEG 23KT 2888 10062

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

BRADY
Special weather statement, May 16, 3:29 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
329 PM CDT Thu May 16 2024

TXZ172-173-192>194-162115-
Williamson TX-Bastrop TX-Burnet TX-Lee TX-Travis TX-
329 PM CDT Thu May 16 2024

...Strong thunderstorms will impact portions of Williamson, northern
Travis, north central Bastrop, northwestern Lee and eastern Burnet
Counties through 415 PM CDT...

At 329 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Jarrell to near Windemere.
Movement was east at 55 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Elgin, Granger, Bertram, Serenada, Anderson Mill, Windemere, Leander,
Hutto, Lakeway, Manor, Lago Vista, Hudson Bend, Bartlett, and The
Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
south central Texas.

&&

LAT...LON 3091 9783 3087 9762 3074 9727 3047 9716
      3051 9705 3032 9706 3035 9813 3103 9804
      3103 9791
TIME...MOT...LOC 2029Z 248DEG 47KT 3088 9769 3041 9772

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

GALE
Special weather statement, May 16, 4:03 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
403 PM CDT Thu May 16 2024

TXZ173-192>194-209-162200-
Williamson TX-Bastrop TX-Fayette TX-Lee TX-Travis TX-
403 PM CDT Thu May 16 2024

...Strong thunderstorms will impact portions of southeastern
Williamson, eastern Travis, Bastrop, Lee and Fayette Counties through
500 PM CDT...

At 403 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Thorndale to near Elgin to near Mustang Ridge.
Movement was southeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Austin, Round Rock, Pflugerville, Taylor, Elgin, Bastrop, Giddings,
La Grange, Smithville, Granger, Flatonia, Lexington, Tanglewood
Forest, Austin Bergstrom Int Airport, Windemere, Shelby, Hutto,
Manor, Thorndale, and Mustang Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
south central Texas.

&&

LAT...LON 2964 9713 3007 9765 3003 9771 3014 9787
      3045 9764 3074 9756 3070 9725 3046 9715
      3056 9697 3054 9692 3046 9690 3039 9679
      3032 9674 3029 9664 3024 9674 3020 9674
      3016 9679 3014 9677 3014 9665 2996 9657
TIME...MOT...LOC 2103Z 292DEG 39KT 3059 9721 3029 9736 3009 9766

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

BRADY
Local storm report, May 16, 4:24 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
424 PM CDT Thu May 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     Tstm Wnd Dmg     4 WNW Tanglewood Forest 30.19N 97.90W
05/16/2024                   Travis             TX   Public

            6+ inch diameter tree snapped in Circle C
            Neighborhood in South Austin.

&&

MM
Local storm report, May 16, 4:29 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
429 PM CDT Thu May 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     Tstm Wnd Dmg     4 SSW Wells Branch      30.39N 97.70W
05/16/2024                   Travis             TX   Public

            Large tree down in north Austin via Slack.

&&

MM
Local storm report, May 16, 4:33 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
433 PM CDT Thu May 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     Tstm Wnd Dmg     1 SE Jollyville         30.44N 97.74W
05/16/2024                   Travis             TX   Broadcast Media

            Large tree down over the road at McNeil and
            Parmer in north Austin.

&&

MM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 9:43 PM CDTSpecial Weather StatementEWXLlano47 min
May 15, 9:50 PM CDTSevere Thunderstorm WarningEWXLlano25 min
May 15, 9:54 PM CDTSpecial Weather StatementEWXTravis36 min
May 15, 10:06 PM CDTSpecial Weather StatementEWXWilliamson39 min
May 15, 10:40 PM CDTSpecial Weather StatementEWXBurnet50 min
May 16, 1:17 PM CDTSpecial Weather StatementEWXBurnet43 min
May 16, 2:03 PM CDTSpecial Weather StatementEWXLlano42 min
May 16, 2:38 PM CDTSpecial Weather StatementEWXWilliamson37 min
May 16, 2:57 PM CDTSpecial Weather StatementEWXBurnet48 min
May 16, 3:23 PM CDTSpecial Weather StatementEWXMaverick52 min
May 16, 3:29 PM CDTSpecial Weather StatementEWXWilliamson46 min
May 16, 4:03 PM CDTSpecial Weather StatementEWXBastrop, Fayette, Lee, Travis57 min
May 16, 4:21 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
May 16, 4:35 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee55 min
May 16, 4:41 PM CDTSpecial Weather StatementEWXKinney49 min
May 16, 4:44 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde26 min
May 16, 4:51 PM CDTAreal Flood AdvisoryEWXBastrop, Lee, Williamson3 hr

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.